# SDR DL767001646

- Difficulty date: August 22, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 52,635 hours, 25,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND CORRODED AND CRACKED AT STA 445 - 470, S-34R AND STA 466 AT S-33R S-34R.  ER/A 334816-14.
